MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO MDS-21NRFIT; NEEDLE

BECTON DICKINSON DE MEXICO MDS-21NRFIT; NEEDLE
Catalog Number MDS-21NRFIT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Vomiting (2144)
Date of Event 01/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a reaction after spinal anesthesia using the bd blunt filter nrfit needle."the adverse event occurred after using the devices and spinal anesthesia.The adverse event is not related to the devices but possible related to the spinal anesthesia." the following information was provided by the initial reporter: customer is participating in the mds-21nrfit001 study.The patient performed a spinal anesthesia with the following nrfit devices on (b)(6) 2024.Bd nrfit spinal needle set: whitacre 25g x 103.2 mm + introducer 20g x 31.8 mm - catalogue number 400229 - lot number 2109031.Bd nrfit syringe: slip 5ml, catalogue number 400051, lot number 83149.Bd nrfit blunt filter catalogue number 400066, lot number 3045501.Nausea and vomiting occurred on (b)(6) 2024 and resolved on (b)(6) 2024.The adverse event treated with a medication:one time application of an antiemetic drug (dimenhydrinat).Relationship to bd nrfit spinal needle: not related.Relationship to bd nrfit syringe: not related.Relationship to bd nrfit introducer: not related.Relationship to bd nrfit blunt filter: not related.Relationship to procedure: possible.The adverse event occurred after using the devices and spinal anesthesia.The adverse event is not related to the devices but possibly related to the spinal anesthesia.This complaint has been reported because it has a possible relationship with the procedure.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Pr# (b)(4) follow up report for corrections.The manufacturing plant was incorrect in the initial mdr.The manufacturing plant should be becton dickinson - (b)(4).Event details have been updated: adverse event with no malfunction, device unrelated.Adverse event related to procedure only.Medical device brand name, medical device catalog #, and medical device lot # have been updated to reflect the nrfit anesthesia study.No product identified as cause for the adverse event.Event related to procedure only.Pma/510k has been updated to na.
 
Event or Problem Description
Adverse event with no malfunction, device unrelated.Adverse event related to procedure only.

Brand Name
MDS-21NRFIT
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18655497
Report Number9614033-2024-00009
Device Sequence Number7317272
Product Code GAA
UDI-Device Identifier00382904000660
UDI-Public(01)00382904000660
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberMDS-21NRFIT
Device Lot NumberMDS-21NRFIT
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown